# SDR DLM88981686

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 3924649501
- Condition: Worn
- Location: Rt Inbd Spoiler
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AT 20,000 FT AND 300 KTS ATTEMPED TO DEPLOY SPEEDBRAKES, AIRCRAFT_ROLLED RIGHT. SPEED BRAKE RETRACTION STOPPED ROLL.  REPLACED RT INBOARD FLIGHT SPOILER LINK.
